MathSciNet Relay Station
MathSciNet bibliographic data
MR2383703 53A10
Corneli, J.; Corwin, I.; Hurder, S.; Sesum, V.; Xu, Y.; Adams, E.; Davis, D.; Lee, M.; Visocchi, R.; Hoffman, N. Double bubbles in Gauss space and spheres. Houston J. Math. 34 (2008), no. 1, 181–204.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement